Alert archive / Indiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 115, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 10, 2020, 7:04 PM EDT for 4 counties in Indiana. It was in force for 41 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 7:04 PM EDT (23:04 UTC)
- Expired
- Aug 10, 2020, 7:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Boone County, IN, Hamilton County, IN, Hendricks County, IN, Marion County, IN
The radar
The Indianapolis radar (KIND), 21 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 7:06 PM EDT | TSTM WND DMG | 3 N Pittsboro, IN | A LIVE 24 INCH DIAMETER TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS AT COUNTY ROAD 275 EAST AND COUNTY ROAD 1000 NORTH. TIME ESTIMATED FROM RADAR. |
| Aug 10, 7:06 PM EDT | TSTM WND DMG | Pittsboro, IN | A 10 INCH DIAMETER TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS AT 550 NORTH MAPLE STREET. |
| Aug 10, 7:08 PM EDT | TSTM WND DMG | 1 N Brownsburg, IN | A TREE WAS BLOW DOWN BY THUNDERSTORM WINDS. |
| Aug 10, 7:16 PM EDT | TSTM WND GST 55 | Brownsburg, IN | |
| Aug 10, 7:20 PM EDT | TSTM WND DMG | 1 N Avon, IN | A TREE ROUGHLY 18 INCHES IN DIAMETER WAS SNAPPED OFF THAT FELL ONTO UTILITY LINES DUE TO THUNDERSTORM WINDS. TIME APPROXIMATED FROM RADAR. |
| Aug 10, 7:21 PM EDT | TSTM WND DMG | 3 Nw Plainfield, IN | THUNDERSTORM WINDS BLEW DOWN A 14 TO 16 INCH DIAMETER TREE ACROSS THE ROAD NEAR OR AT COUNTY ROAD 625 EAST AND COUNTY ROAD 300 SOUTH. TIME APPROXIMATED FROM RADAR. |
| Aug 10, 7:21 PM EDT | TSTM WND GST 60 | Brownsburg, IN | ESTIMATED 50 TO 60 MPH WINDS IN BROWNSBURG. BIGGEST TREE LIMB DOWN NEARBY IS ABOUT 3 INCHES IN DIAMETER. |
| Aug 10, 7:23 PM EDT | TSTM WND GST 50 | 3 Nw Eagle Creek Reserv, IN | |
| Aug 10, 7:23 PM EDT | HAIL 0.7 | Danville, IN | |
| Aug 10, 7:28 PM EDT | TSTM WND DMG | 2 S Avon, IN | A TREE AND POWER LINES WERE BLOWN DOWN FROM THUNDERSTORM WINDS AT 200 SOUTH AND DAN JONES ROAD. TIME APPROXIMATED FROM RADAR. |
| Aug 10, 7:34 PM EDT | TSTM WND DMG | 2 Se Broad Ripple, IN | THUNDERSTORM WINDS SNAPPED OFF A 36 INCH DIAMETER LIVE TREE AT ITS BASE. TIME ESTIMATED FROM RADAR. |
| Aug 10, 7:34 PM EDT | TSTM WND GST 61 | Indianapolis Int'L Airp, IN | |
| Aug 10, 7:46 PM EDT | TSTM WND DMG | Brownsburg, IN | A SIX TO EIGHT INCH DIAMETER TREE WAS BLOWN DOWN ONTO UTILITY LINES. LINE DOWN IN YARD. POWER OUT. |
| Aug 10, 7:50 PM EDT | TSTM WND DMG | 2 Ene Pittsboro, IN | TEN INCH DIAMETER LIVE TREE BROKEN AT CR 800 N AND 500 E FROM THUNDERSTORM WIND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:26 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1597 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
006
WUUS53 KIND 102304
SVRIND
INC011-057-063-097-102345-
/O.NEW.KIND.SV.W.0115.200810T2304Z-200810T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
704 PM EDT Mon Aug 10 2020
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northeastern Hendricks County in central Indiana...
Marion County in central Indiana...
Eastern Boone County in central Indiana...
Hamilton County in central Indiana...
* Until 745 PM EDT.
* At 703 PM EDT, a severe thunderstorm was located 7 miles northeast
of Lebanon, or 15 miles southeast of Frankfort, moving east at 45
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Plainfield,
Brownsburg, Lebanon, Beech Grove, Zionsville, Speedway, Danville,
Westfield, Avon, Cicero, Pittsboro, Whitestown, Sheridan, Arcadia
and Meridian Hills.
This includes the following highways...
Interstate 65 between mile markers 107 and 138.
Interstate 69 between mile markers 200 and 209.
Interstate 70 between mile markers 73 and 91.
Interstate 74 between mile markers 59 and 94.
This storm is producing power outages.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm may occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3970 8603 3973 8661 4018 8638 4018 8624
4022 8624 4022 8586
TIME...MOT...LOC 2303Z 277DEG 38KT 4010 8634
HAIL...<.75IN
WIND...70MPH
$$
Puma1 follow-up statement
862
WWUS53 KIND 102315
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
715 PM EDT Mon Aug 10 2020
INC011-057-063-097-102345-
/O.CON.KIND.SV.W.0115.000000T0000Z-200810T2345Z/
Hendricks IN-Marion IN-Boone IN-Hamilton IN-
715 PM EDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN HENDRICKS...MARION...EASTERN BOONE AND HAMILTON
COUNTIES...
At 715 PM EDT, a severe thunderstorm was located 9 miles north of
Zionsville, or 18 miles southeast of Frankfort, moving east at 15
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Lawrence, Plainfield,
Brownsburg, Lebanon, Beech Grove, Zionsville, Speedway, Danville,
Westfield, Avon, Cicero, Pittsboro, Whitestown, Sheridan, Arcadia and
Meridian Hills.
This includes the following highways...
Interstate 65 between mile markers 107 and 138.
Interstate 69 between mile markers 200 and 209.
Interstate 70 between mile markers 73 and 91.
Interstate 74 between mile markers 59 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3970 8603 3973 8661 4018 8638 4018 8624
4022 8624 4022 8586
TIME...MOT...LOC 2315Z 280DEG 14KT 4009 8626
HAIL...<.75IN
WIND...70MPH
$$
PumaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:50 PM EDT, 14 minutes earlier.
Area forecast discussion, Aug 10, 6:50 PM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 650 PM EDT Mon Aug 10 2020 .UPDATE... Mesoscale update at 645 PM EDT && .SYNOPSIS... Issued at 340 PM EDT Mon Aug 10 2020 Severe weather is likely this evening with the main threat being damaging winds across the region. An unsettled pattern remains for much of the forecast period leading to daily chances for rain and storms. && .MESOSCALE /7 PM EDT to 9 PM EDT Tonight/... Issued 645 PM EDT Mon Aug 10 2020 Satellite imagery continues to show the intense line of convection approaching Central Indiana, now extending from Near Frankfort southwest through Rockville. The forward propagation has been steady to the southeast, and expect an arrival into the Indy metro area just after 7 PM. Satellite imagery the last hour has indicated some decrease in the vertical component to the cumulus field overhead; however, still considerable energy exists in near surface environment with CAPE values hovering around 4K J/KG. Flow remains uniform ahead of the gust front out of the southwest with speeds hovering around 15 to 20 kts, and ample low- level moisture as dewpoints remain in the mid 70s. A few locations are even flirting with the upper 70s to 80 deg dewpoints, which for this time of year is common due to the evapotranspiration that will occur from vegetation. This high- volume of low-level moisture is helping to further juice an already unstable atmosphere as a potent cold pool associated with the intense line of severe storms maintains itself. Gusts from the storms has been hovering in the 50 to 70 mph range as it is arriving in West Central Indiana, and expect this to persist as it pushes towards the Indy Metro area. Given the very unstable atmosphere coupled with very saturated low- levels, expect lightning production to be efficient with very heavy downpours. This will further aid in severe wind to occur as the higher winds aloft easily filter to the surface and maintain the potency of the convective line. Again timing into the Indy metro area will be just after 7pm. && .NEAR TERM /Rest of This Afternoon and Tonight/... Issued at 338 PM EDT Mon Aug 10 2020 ...Significant Severe Weather with Widespread Damaging Winds to Impact central Indiana This Evening... After the stormy start to the morning for some...skies had cleared across central Indiana. With deep moisture and strong heating... temperatures have shot up into the mid and upper 80s over much of the forecast area as of 19Z. Low 90s had developed along the Wabash Valley. With oppressive dewpoints ranging from the mid 70s to near 80...heat indices were in the 90s and low 100s currently. The focus for the next several hours is on a high confidence...high impact derecho with widespread damaging winds that began early this morning in the northern Plains and now sits in eastern Iowa and western Illinois. The amount of observed wind reports in excess of 90 mph from this complex over Iowa is for lack of a better term... alarming. The airmass this afternoon has the feel of a capped powder keg and mesoanalysis shows that SBCAPEs have surged since late morning...and are now in excess of 5000 j/kg. With a few more hours of heating...these values are likely to only increase ahead of the approaching convective complex. In addition...mid level lapse rates have increased to near 8 C/km immediately downwind of the derecho and now into our western counties. The complex has a well developed cold pool that will keep its engine running for the next several hours. In an nutshell...the airmass downstream of the convective complex supports a continued high confidence in severe weather across northern and central Illinois and by this evening...across the forecast area as the complex is likely to pivot and follow the theta- e ridge and instability gradient right into central Indiana. All severe threats are on the table but clearly...the damaging wind concerns are greatest considering what has already taken place...a strengthening westerly low level jet and the amount of instability already in place across the area. Timing for greatest impacts will be from northwest to southeast from 22Z through 02-03Z. In addition to the severe weather concern... flooding will become a threat...particularly in areas that saw 1-2 inches this morning. Also...derechos tend to be prolific lightning producers and the approaching convective cluster certainly appears to be just that. Should see convection diminish in coverage after midnight...although the presence of the westerly 850mb jet at least initially in the overnight may enable a backbuilding component to convection. Will maintain chance pops through the overnight although the greater risk for rain is the first half of the night. Temps...did not stray from NBM guidance too much as lows should fall back into the upper 60s and lower 70s overnight in wake of the convective complex. && .SHORT TERM /Tomorrow through Thursday/... Issued at 340 PM EDT Mon Aug 10 2020 The area will wit under an unsettle pattern for the short term as a couple of disturbances move overhead. This will lead to daily chances of scattered rain and storms. Best PoPs at the moment are for late tomorrow through Wednesday... could possibly see a weak surface low pass through bringing in the rain. Temperatures look to be near to slightly above normal with highs in the mid 80s and lows in the upper 60s. && .LONG TERM /Thursday Night through Monday/... Issued at 340 PM EDT Mon Aug 10 2020 A couple of disturbances look to impact the area in the long term, prompting daily rain chances. Models show a cold front passing through the area sometime Sunday to Monday... should get a better idea on timing as it gets closer. Temperatures will be near normal. Largely accepted guidance as it looked reasonable. && .AVIATION (Discussion for the 102100Z TAF Update)... Issued at 425 PM EDT Mon Aug 10 2020 Added gusts to KIND winds to match recent trends. Left timing of convection alone for now but will continue to watch for later refinements. Previous discussion follows.... ...Severe storms this evening may cause significant impacts to terminal operations... Skies had largely cleared after the convection earlier this morning. Focus though now has shifted to a convective cluster over Iowa that has a history of widespread damaging winds. This cluster will continue to track southeast through the afternoon and is expected to sweep through central Indiana this evening. With higher confidence in wind impacts with the storms...have introduced 2 hour tempo groups with 40kt gusts from the northwest at and sub IFR conditions within the convection at all terminals. It should be noted that these wind values may need to be raised later this afternoon. Convection should be through the terminals by late evening...but additional storms are possible overnight before conditions improve on Tuesday morning. May see lingering MVFR ceilings into Tuesday morning before clouds mix out. Outside of the storms...winds && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...KH MESOSCALE...Beachler NEAR TERM...Ryan SHORT TERM...KH LONG TERM....KH AVIATION...Ryan/50
Hazardous weather outlook, Aug 10, 2:44 PM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 244 PM EDT Mon Aug 10 2020 INZ021-028>031-035>049-051>057-060>065-067>072-111845- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 244 PM EDT Mon Aug 10 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Severe thunderstorms expected this evening. Hazards: Widespread damaging winds likely, frequent lightning, and heavy rain that may lead to localized flooding. Timing: Primarily 6 to 11 PM. A second wave of storms may produce primarily heavy rain across southwestern portions of central Indiana after 3 AM. Discussion: An approaching cold front has produced an extremely strong line of severe thunderstorms to our northwest. This line of storms is expected to move across portions of central Indiana in the 6 to 11 PM time frame, with widespread damaging winds likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: Periodic thunderstorms are possible each day. Lightning and heavy rain are possible with any thunderstorm. Discussion: A front will linger in the area through the week, keeping chances for thunderstorms in the forecast. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening. .STORM MOTION STATEMENT... Storm motion is expected to be from the west northwest at 50-55 MPH. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Aug 10, 6:54 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
654 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG ROSSVILLE 40.42N 86.60W
08/10/2020 CLINTON IN UTILITY COMPANY
TWO HUNDRED AND TWO HOMES OR BUSINESSES
WITHOUT POWER ACCORDING TO DUKE ENERGY.
&&
BHHLocal storm report, Aug 10, 6:59 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND GST 2 NE TERRE HAUTE 39.49N 87.36W
08/10/2020 E70 MPH VIGO IN AMATEUR RADIO
ESTIMATED 60 TO 70 MPH WIND GUSTS AT
FRUITRIDGE AVENUE AND PLUM STREET ON THE
EAST SIDE OF TERRE HAUTE.
&&
BHHLocal storm report, Aug 10, 7:00 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND DMG MONTEZUMA 39.79N 87.37W
08/10/2020 PARKE IN UTILITY COMPANY
DUKE ENERGY REPORTS 100 POWER OUTAGES TO
HOMES OR BUSINESSES.
&&
BHHLocal storm report, Aug 10, 7:01 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
701 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND GST 3 SW CAMDEN 40.58N 86.58W
08/10/2020 E70 MPH CARROLL IN PUBLIC
&&
BHHLocal storm report, Aug 10, 7:03 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
703 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG DELPHI 40.58N 86.67W
08/10/2020 CARROLL IN UTILITY COMPANY
DUKE ENERGY REPORTS 130 POWER OUTAGES TO
HOMES OR BUSINESSES.
&&
BHHLocal storm report, Aug 10, 7:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG 1 S INDIANA STATE UNIVE 39.46N 87.41W
08/10/2020 VIGO IN AMATEUR RADIO
SCANNER TRAFFIC INDICATES POWER LINES DOWN
ON SOUTH 7TH ST. IN TERRE HAUTE.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:34 AM EDT | Areal Flood Advisory | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion and 1 more | 3 hr |
| Aug 10, 5:27 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Fountain, Tippecanoe, Warren | 48 min |
| Aug 10, 5:49 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Vermillion, Warren | 41 min |
| Aug 10, 6:15 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe, Tipton | 30 min |
| Aug 10, 6:27 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 48 min |
| Aug 10, 6:42 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tipton | 48 min |
| Aug 10, 7:15 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan, Owen, Putnam | 60 min |
| Aug 10, 7:19 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison | 26 min |
| Aug 10, 7:34 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Jackson, Monroe, Owen | 56 min |
| Aug 10, 7:36 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 24 min |
| Aug 10, 7:50 PM EDT | Areal Flood Advisory | IND | Brown, Hendricks, Johnson, Marion, Morgan | 115 min |
| Aug 10, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Morgan, Rush, Shelby | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.